MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION SAMURAI; CATHETER, GUIDEWIRE

BOSTON SCIENTIFIC CORPORATION SAMURAI; CATHETER, GUIDEWIRE
Model Number 2842
Medical Device Problem Code Fracture (1260)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 12/01/2023
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
B3: date of event: use the first day of the month of the aware date as the event date, as it was not provided.
 
Event or Problem Description
It was reported that guidewire fracture occurred requiring intervention.A 190cm, straight-tip samurai guidewire was selected for use.During the procedure, it broke off in the patient's body.The remaining piece was retrieved via snare.No patient complications were reported.

Brand Name
SAMURAI
Common Device Name
CATHETER, GUIDEWIRE
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
300 boston scientific way
marlborough MA 01752
Manufacturer (Section G)
BOSTON SCIENTIFIC CORPORATION
302 parkway, global park
la aurora - heredia
CS  
Manufacturer Contact
rachel shields
4100 hamline ave n
arden hills, MN 55112
6512422111
MDR Report Key18460683
Report Number2124215-2023-74499
Device Sequence Number7079530
Product Code DQX
UDI-Device Identifier08714729881216
UDI-Public08714729881216
Combination Product (Y/N)N
Initial Reporter StateIL
Initial Reporter CountryUS
PMA/510(K) Number
K151840
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 01/05/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date01/03/2026
Device Model Number2842
Device Catalogue Number2842
Device Lot Number0030792381
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 12/13/2023
Initial Report FDA Received Date01/05/2024
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured01/04/2023
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient SexUnknown